# SDR MALA975925

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY OVERHEAD LIGHT INOP AT SEAT 2C.  MAINTENANCE RELAMPED EMERGENCY LIGHT, OPS CHECK GOOD.
